The Sobolev inequality for Paneitz operator on three manifolds

Fengbo Hang, Paul C. Yang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)57-83
Number of pages27
JournalCalculus of Variations and Partial Differential Equations
Volume21
Issue number1
StatePublished - Sep 2004

Fingerprint

Three-manifolds
Sobolev Inequality
Operator

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

The Sobolev inequality for Paneitz operator on three manifolds. / Hang, Fengbo; Yang, Paul C.

In: Calculus of Variations and Partial Differential Equations, Vol. 21, No. 1, 09.2004, p. 57-83.

Research output: Contribution to journalArticle

@article{1148fdbc97364f95aabd4864acd4ba85,
title = "The Sobolev inequality for Paneitz operator on three manifolds",
author = "Fengbo Hang and Yang, {Paul C.}",
year = "2004",
month = "9",
language = "English (US)",
volume = "21",
pages = "57--83",
journal = "Calculus of Variations and Partial Differential Equations",
issn = "0944-2669",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - The Sobolev inequality for Paneitz operator on three manifolds

AU - Hang, Fengbo

AU - Yang, Paul C.

PY - 2004/9

Y1 - 2004/9

UR - http://www.scopus.com/inward/record.url?scp=4243143930&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4243143930&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:4243143930

VL - 21

SP - 57

EP - 83

JO - Calculus of Variations and Partial Differential Equations

JF - Calculus of Variations and Partial Differential Equations

SN - 0944-2669

IS - 1

ER -